RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 33, Number 2, Pages 185–209 (Mi tmf3290)  

This article is cited in 11 scientific papers (total in 11 papers)

Application of the method of ordered operators to obtain exact solutions

V. P. Maslov


Abstract: The operator method [1] is demonstrated on a number of simple examples helping to learn the technique of dealing with noncommuting operators. The algebras (hypergroups) are introduced which generalize the group algebras of Lie groups and in a certain sense generalize the superalgebras (graduated Lie algebras) and Jordan algebras.

Full text: PDF file (2676 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 33:2, 960–976

Bibliographic databases:

Received: 29.06.1977

Citation: V. P. Maslov, “Application of the method of ordered operators to obtain exact solutions”, TMF, 33:2 (1977), 185–209; Theoret. and Math. Phys., 33:2 (1977), 960–976

Citation in format AMSBIB
\Bibitem{Mas77}
\by V.~P.~Maslov
\paper Application of the method of ordered operators to obtain exact solutions
\jour TMF
\yr 1977
\vol 33
\issue 2
\pages 185--209
\mathnet{http://mi.mathnet.ru/tmf3290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=672638}
\zmath{https://zbmath.org/?q=an:0386.47027}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 33
\issue 2
\pages 960--976
\crossref{https://doi.org/10.1007/BF01036594}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3290
  • http://mi.mathnet.ru/eng/tmf/v33/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, “Operators of the regular representation for a class of non-Lie commutation relations”, Funct. Anal. Appl., 13:3 (1979), 229–230  mathnet  crossref  mathscinet  zmath
    2. G. O. Balabanyan, “Construction of a kinetic equation for a quantum dynamical system interacting with a phonon field by the method of ordered operators”, Theoret. and Math. Phys., 48:1 (1981), 624–635  mathnet  crossref  mathscinet  isi
    3. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. O. Balabanyan, “Use of the method of ordered operators in the theory of laser systems. Derivation of asymptotically exact equations for radiation. I”, Theoret. and Math. Phys., 54:1 (1983), 82–92  mathnet  crossref  mathscinet  isi
    5. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
    6. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funct. Anal. Appl., 20:1 (1986), 17–26  mathnet  crossref  mathscinet  zmath  isi
    7. D. I. Gurevich, “Elements of formal Lie theory and the Poincaré–Birkhoff–Witt theorem for generalized shift operators”, Funct. Anal. Appl., 20:4 (1986), 315–317  mathnet  crossref  mathscinet  zmath  isi
    8. M. V. Karasev, V. P. Maslov, “Non-Lie permutation relations”, Russian Math. Surveys, 45:5 (1990), 51–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. M. V. Karasev, E. M. Novikova, “Nonlinear Commutation Relations: Representations by Point-Supported Operators”, Math. Notes, 72:1 (2002), 48–65  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. M. V. Karasev, E. M. Novikova, “Algebra with Quadratic Commutation Relations for an Axially Perturbed Coulomb–Dirac Field”, Theoret. and Math. Phys., 141:3 (2004), 1698–1724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. M. V. Karasev, E. M. Novikova, “Algebra and quantum geometry of multifrequency resonance”, Izv. Math., 74:6 (2010), 1155–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:365
    Full text:124
    References:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020